# SDR R61A20090081

- Difficulty date: November 14, 2009
- Submitted: November 16, 2009
- Operation: Air carrier
- Aircraft: N161HL
- Make and model: Emb ERJ 190-100 LR
- Aircraft serial: 19000154
- Aircraft time: 2,464 hours, 966 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Condition: Malfunctioned
- Location: Le Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW RECEIVED SLAT FAIL WHILE INBOUND TO BOI.  EMERGENCY VEHICLES WERE DISPATCHED AND ROLLED, AIRCRAFT LANDED WITHOUT INCIDENT AT BOI.  MAINTENANCE REMOVED AND REPLACED THE LT NR 3 SKEW SENSOR PER EMB AMM.
